MathSciNet Relay Station
MathSciNet bibliographic data
MR2607972 65L99
Chen, Xumei; Wang, Linjun The variational iteration method for solving a neutral functional-differential equation with proportional delays. Comput. Math. Appl. 59 (2010), no. 8, 2696–2702.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement